How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

My husband is 70 years old. For the past few weeks he has

Customer Question

My husband is 70 years old. For the past few weeks he has had periodic nausea and weakness. This week salty saliva has been added to the nausea. He also has a lot of indigestion during the night that wakes him up, He just passed a an EKG during a pre-op exam. The surgery was minor!
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I took him in once for the nausea in ER. They found nothing wrong. But the salty saliva is new. These are his medications: Tamsulosin .04mg HCL, amloditine besylate, 10 mg, Finasteride, 5mg, hydrochlorothiazide, 12.5mg, Atorvastatin,20mg, Bupropion Hcl close, 150 mg. Waiting for your answer. Thanks!
JA: What medications do you take daily? Are you allergic to any medications?
Customer: Just sent his medications. Not allergic to any medications.
JA: Anything else in your medical history you think the doctor should know?
Customer: He just had surgery for a deviated septum and some tissue removal. Has high blood pressure, high cholesterol, emmlarged prostate.
Submitted: 1 month ago.
Category: Medical
Expert:  DrRussMD replied 1 month ago.

Hi.
Welcome to just answer. I am here to answer questions for education and information. I will respond shortly with an answer, or a question for you

Expert:  DrRussMD replied 1 month ago.

Not sure what question you are asking. Of course, we can not diagnose him and that is not what we do. We answer specific questions.

I am sure you are concerned but it appears he has had no work up for the nausea. An EKG does not exclude a heart problem.

GI problems require other tests.

Has his doctor seen him?